# SDR ASAA2013111396411

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 7,259 hours, 2,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT UNDER L2 INOPERATIVE.  ACFT GROUNDED.   REPLACED LAMPS  IAW AMM 33-51-04-960-801.   OPS CHECKED GOOD IAW AMM 33-51-04-960-801.
